# SDR AALA202306141972

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 93,660 hours, 11,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GORUNDED: AFT, MID, CENTER FLIGHT ATTENDANT FLASHLIGHT WOULD NOT TEST. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY.
